CSpace
EXTRAPOLATION OF FINITE-ELEMENT APPROXIMATION IN A RECTANGULAR DOMAIN
CHEN, CM; LIN, Q
1989-07-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume7Issue:3Pages:227-233
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1989AG37000001
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28260
Collection中国科学院数学与系统科学研究院
Affiliation1.XIANGTAN UNIV,HUNAN,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, CM,LIN, Q. EXTRAPOLATION OF FINITE-ELEMENT APPROXIMATION IN A RECTANGULAR DOMAIN[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1989,7(3):227-233.
APA CHEN, CM,&LIN, Q.(1989).EXTRAPOLATION OF FINITE-ELEMENT APPROXIMATION IN A RECTANGULAR DOMAIN.JOURNAL OF COMPUTATIONAL MATHEMATICS,7(3),227-233.
MLA CHEN, CM,et al."EXTRAPOLATION OF FINITE-ELEMENT APPROXIMATION IN A RECTANGULAR DOMAIN".JOURNAL OF COMPUTATIONAL MATHEMATICS 7.3(1989):227-233.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, CM]'s Articles
[LIN, Q]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, CM]'s Articles
[LIN, Q]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, CM]'s Articles
[LIN, Q]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.